MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216930010
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, patient information, initial reporter, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the hydrophilic coating was missing from the guidewire.A v-14 control wire was selected for use in balloon angioplasty procedure in the tibial artery.It was inserted through a micropuncture kit and non-bsc support catheter into the pedal artery.When the v-14 control wire was removed, it was observed that the hydrophilic coating was missing from the guidewire.Subsequent fluoroscopic pictures were taken, and in which no part of the guidewire was found (in-situ).The surgeon was not concerned, and no further procedures will be undertaken due to this event.There were no patient complications as a result of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned.However, a photo was provided from the healthcare facility.It shows that the coating of the guidewire was peeled and bent.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23203189
Report Number2124215-2025-69779
Device Sequence Number10061604
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public(01)08714729799269(17)270320(10)36114450
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216930010
Device Catalogue NumberH74939216930010
Device Lot Number0036114450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown